MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product involved with incident was returned for evaluation to (b)(4) (importer and complaint handler).There was a physical observation of blood in the strip port observed.However, meter was tested with returned strip lot rj09mad4d, expiration 2021-02-08.Blood passed testing.Complaint unconfirmed.(b)(4) (importer and complaint handler) experienced issues filing this mdr (see fda ticket (b)(4)) which is why it is filed late.
 
Event or Problem Description
The providers assessed a patient's blood glucose via capillary blood and the meter read 290.After arriving at the emergency department, it was determined that the patient's blood glucose was 17.The provider took the glucometer out of service and performed several assessments including assessing her personal blood glucose as well as using both test solutions.All returned a normal reading.They contacted randy campbell with bound tree who advised them to contact the 800 number for reporting.They contacted customer service (customer elation) who walked them through using the test solution to do a test which read within the normal limits of the solution.She advised me there was no reason to return the device as no further testing would occur given the meter read normal using the solution.The caller does not know how old the meter is.Unable to gather strip lot information.Replaced meter, strips and sent rl.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul 06646,
KS 
MDR Report Key8988838
Report Number1832816-2019-00017
Device Sequence Number365300
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
Report Date (Section F) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530001
Device Catalogue Number530001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2019
Event Location Hospital
Date Report to Manufacturer09/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Date Report Sent to FDA09/11/2019